# SDR USAA2015021800001

- Difficulty date: February 17, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N293AY
- Make and model: Airbus A330-243
- Aircraft serial: 1526
- Aircraft time: 3,299 hours, 492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3L EXIT DOOR FELL OFF, EXIT DOOR LIGHT COVER.  REPLACED AFT LENS COVER ABOVE 3L EXIT DOOR.
